# SDR CALA2025080707444

- Difficulty date: August 6, 2025
- Submitted: August 7, 2025
- Operation: Air carrier
- Aircraft: N37408
- Make and model: Boeing 737924
- Aircraft serial: 30125
- Aircraft time: 64,558 hours, 27,049 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: BR964411
- Condition: Malfunctioned
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ASILE PATHWAY LIGHT INOP ON 14 ABC. RELAMPED NO HELP. ALL OTHER EEL LIGHTS WORK AND IS NOT AT AN OVERWING EXIT. FOUND NO VOLTAGE AT SEAT MOUNTED FLOOR LIGHT. DISCONNECTED CONNECTOR AT SEAT AT FLOOR TRACK. HAS POWER. RECONNECTED AND OPS CHECKS GOOD IAW AMM 33-51-11-960-802.
